International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2000 / Article

Open Access

Volume 23 |Article ID 565938 | https://doi.org/10.1155/S0161171200002374

Z. Govindarajulu, "Sequential risk-efficient estimation of the parameter in the uniform density", International Journal of Mathematics and Mathematical Sciences, vol. 23, Article ID 565938, 9 pages, 2000. https://doi.org/10.1155/S0161171200002374

Sequential risk-efficient estimation of the parameter in the uniform density

Received07 Oct 1997
Revised22 Oct 1998

Abstract

We develop a risk-efficient sequential procedure for estimating the parameter θ of the uniform density on (0,θ). We give explicit expressions for the distribution of the stopping time and derive its expectation and variance. We also tabulate the values of the expected stopping time and its standard deviation for some selected values of the parameter. Asymptotic properties such as efficiency and risk-efficiency are established.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views67
Downloads431
Citations